just pass two weeks on the increased dose of 225 mg of effexor. Well, I m sweating less, no nauseas, no tearful any more. But god do I fell moody. Wish I could laugh again. And most evenings when I can't sleep before twelve I get anxious and take diazepam. I was use to sleepat 8 the latest. Of course, mornings still the worst time for me. Don't feel like dying anymore but extremely miserable. I'm thinking of asking for another increase on effexor. Or is it what I'm supposed to expect and maybe another two weeks will do the trick. Please any advice based on your experience will be really appreciated it. My doctor will prescribe me almost anything I ask him for. Thanks
Sounds like you are slowly responding to the Effexor. Another couple of weeks maybe all it takes. If the symptoms don't improve within the next week, I would contact the doctor and discuss going up in the dosage. You can go as high as 375mg a day but may respond well at 300mgs.
I know this is no fun, but do hang in there. Your slow progression in feeling better is a positive response. It just takes time. If you need to talk, we are here,
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 2 answers
Posted 13 Sep 2010 • 4 answers
Posted 25 Mar 2012 • 3 answers
Posted 2 Mar 2015 • 4 answers
Posted 24 Sep 2015 • 6 answers